# SDR RRXA001075

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46936
- Aircraft time: 75,388 hours, 23,905 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Packing
- Condition: Leaking
- Location: Hyd Transmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT CAME ON, SYSTEM 3 QTY DECREASING.  REPLACED PACKING ON NR 3 SYSTEM HYDRAULIC PRESSURE TRANSMITTER. OPS CKS AND LEAK CHECKS GOOD IAW MM  29-31-03.  NO OTHER LEAKS NOTED, SERVICED HYDRAULICS.
